# SDR DALA2017032002288

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP NR 3 FLAP TRACK INBD FAIRING BRACKET HAD FASTNERS LOOSE.  REPAIRED THE BRACKET IAW SRM 57-53-02 57-20-07,  51-20-01, PRI 553111-14, REV 0, AND REV 1, AND ERA 553111-14AD REV ORIGINAL.
